# SDR SWAA2021110123364

- Difficulty date: September 26, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 231ZF AT PASSENGER CABIN ; 2021-432046 / [20] CURED EPOXY ADHESIVE ON INSERTS ON FLOOR PANEL AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1 PARAGRAPH 3.N AND B737-700 SRM 53-00-50-2R-0 REPAIR GENERAL PARAGRAPH 5. S. TOOL USED: HOT BONDER P/N: HCS9000B; S/N: 18175469; DUE DATE: 05-AUG-22.; [21] COMPLETED STEP 20 RII; [22] REPAIRED FLOOR PANEL 231ZF AT PASSENGER CABIN AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1.; [23] TASK COMPLETED. RII COMPLETED.
